<< Previous Issue Communications of the Korean Mathematical Society (Vol. 34, No. 4) Next Issue >>
Commun. Korean Math. Soc. 2019 Vol. 34, No. 4, 1049—1388
Computing fuzzy subgroups of some special cyclic groups
Babington Makamba, Michael M. Munywoki
MSC numbers : Primary 20N25, 03E72; Secondary 20K01, 20K27
Commun. Korean Math. Soc. 2019 Vol. 34, No. 4, 1049—1067
Strong $P$-cleanness of trivial Morita contexts
Mete B. Calci, Sait Halicioglu, Abdullah Harmanci
MSC numbers : 13C99, 16D80, 16U80
Commun. Korean Math. Soc. 2019 Vol. 34, No. 4, 1069—1078
Some branching formulas for Kac--Moody Lie algebras
Kyu-Hwan Lee, Jerzy Weyman
MSC numbers : 13C99, 13H10
Commun. Korean Math. Soc. 2019 Vol. 34, No. 4, 1079—1098
Centralizing and commuting involution in rings with derivations
Abdul Nadim Khan
MSC numbers : 16N60, 16W10, 16W25
Commun. Korean Math. Soc. 2019 Vol. 34, No. 4, 1099—1104
Generalizations of number-theoretic sums
Narakorn Rompurk Kanasri, Patchara Pornsurat, Yanapat Tongron
MSC numbers : 11A25
Commun. Korean Math. Soc. 2019 Vol. 34, No. 4, 1105—1115
A combinatorial approach to asymptotic behavior of Kirillov model for $GL_2$
Yusuf Danisman
MSC numbers : Primary 11F70, 11F85
Commun. Korean Math. Soc. 2019 Vol. 34, No. 4, 1117—1133
Computation of the matrix of the Toeplitz operator on the Hardy space
Young-Bok Chung
MSC numbers : Primary 47B35, 30C40
Commun. Korean Math. Soc. 2019 Vol. 34, No. 4, 1135—1143
A note on the value distribution of differential polynomials
Subhas S. Bhoosnurmath, Bikash Chakraborty, Hari M. Srivastava
MSC numbers : Primary 30D30, 30D20, 30D35
Commun. Korean Math. Soc. 2019 Vol. 34, No. 4, 1145—1155
A remark on convergence theory for iterative processes of Proinov contraction
Ravindra K. Bisht
MSC numbers : Primary 47H09, 54E50; Secondary 47H10, 54E40
Commun. Korean Math. Soc. 2019 Vol. 34, No. 4, 1157—1162
Convexity of integral operators generated by some new inequalities of hyper-Bessel functions
Muhey U. Din
MSC numbers : Primary 30C45, 33C10; Secondary 30C20, 30C75
Commun. Korean Math. Soc. 2019 Vol. 34, No. 4, 1163—1173
A $p$-deformed $q$-inverse pair and associated polynomials including Askey scheme
Rajesh V. Savalia
MSC numbers : Primary 33D15, 33D45, 33D65
Commun. Korean Math. Soc. 2019 Vol. 34, No. 4, 1175—1199
Some fixed point results for TAC-Suzuki contractive mappings
Akindele A. Mebawondu, Oluwatosin T. Mewomo
MSC numbers : 47H09, 47H10, 49J20, 49J40
Commun. Korean Math. Soc. 2019 Vol. 34, No. 4, 1201—1222
On complete monotonicity of linear combination of finite psi functions
Bai-Ni Guo, Feng Qi
MSC numbers : Primary 26A48; Secondary 33B15, 44A10
Commun. Korean Math. Soc. 2019 Vol. 34, No. 4, 1223—1228
$k^{th}$-order essentially slant weighted Toeplitz operators
Anuradha Gupta, Shivam Kumar Singh
MSC numbers : Primary 47B35; Secondary 47B38
Commun. Korean Math. Soc. 2019 Vol. 34, No. 4, 1229—1243
On growth properties of transcendental meromorphic solutions of linear differential equations with entire coefficients of higher order
Nityagopal Biswas, Sanjib Kumar Datta, Samten Tamang
MSC numbers : 34M10, 30D35
Commun. Korean Math. Soc. 2019 Vol. 34, No. 4, 1245—1259
Inequalities and complete monotonicity for the gamma and related functions
Chao-Ping Chen, Junesang Choi
MSC numbers : Primary 33B15, 26A48
Commun. Korean Math. Soc. 2019 Vol. 34, No. 4, 1261—1278
Some results in $\eta$-Ricci soliton and gradient $\rho$-Einstein soliton in a complete Riemannian manifold
Chandan Kumar Mondal, Absos Ali Shaikh
MSC numbers : Primary 53C15, 53C21, 53C44, 58E20, 58J05
Commun. Korean Math. Soc. 2019 Vol. 34, No. 4, 1279—1287
Some results on almost Kenmotsu manifolds with generalized $(k,\mu)'$-nullity distribution
Uday Chand De, Gopal Ghosh
MSC numbers : Primary 53C15, 53C25
Commun. Korean Math. Soc. 2019 Vol. 34, No. 4, 1289—1301
Characterization of warped product submanifolds of Lorentzian concircular structure manifolds
Shyamal Kumar Hui, Tanumoy Pal, Laurian Ioan Piscoran
MSC numbers : 53C15, 53C25, 53C40
Commun. Korean Math. Soc. 2019 Vol. 34, No. 4, 1303—1313
Certain results on contact metric generalized $(\kappa,\mu)$-space forms
Aruna Kumara Huchchappa, Devaraja Mallesha Naik, Venkatesha Venkatesha
MSC numbers : 53C15, 53C25, 53B20
Commun. Korean Math. Soc. 2019 Vol. 34, No. 4, 1315—1328
A note on expansive $\mathbb{Z}^k$-action and generators
Ekta Shah
MSC numbers : Primary 37B99; Secondary 54H20
Commun. Korean Math. Soc. 2019 Vol. 34, No. 4, 1329—1334
The logarithmic Kumaraswamy family of distributions: properties and applications
Zubair Ahmad
MSC numbers : Primary 60E05, 62F10
Commun. Korean Math. Soc. 2019 Vol. 34, No. 4, 1335—1352
Modified Lagrange functional for solving elastic problem with a crack in continuum mechanics
Robert V. Namm, Georgiy I. Tsoy, Gyungsoo Woo
MSC numbers : 65F10, 65K10, 49M15, 74G15, 74G65
Commun. Korean Math. Soc. 2019 Vol. 34, No. 4, 1353—1364
Long-time behavior of solutions to a nonlocal quasilinear parabolic equation
Le Thi Thuy, Le Tran Tinh
MSC numbers : 35B41, 35D30, 35K65
Commun. Korean Math. Soc. 2019 Vol. 34, No. 4, 1365—1388

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd